Pacific Journal of Mathematics

Plane curves and removable sets.

R. Kaufman

Article information

Source
Pacific J. Math., Volume 125, Number 2 (1986), 409-413.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102700085

Mathematical Reviews number (MathSciNet)
MR863535

Zentralblatt MATH identifier
0609.30041

Subjects
Primary: 30B40: Analytic continuation
Secondary: 26E05: Real-analytic functions [See also 32B05, 32C05] 30D40: Cluster sets, prime ends, boundary behavior

Citation

Kaufman, R. Plane curves and removable sets. Pacific J. Math. 125 (1986), no. 2, 409--413. https://projecteuclid.org/euclid.pjm/1102700085


Export citation

References

  • [1] R. Kaufman, Two problems on removable sets for analytic functions, Arkiv for Matematik, 20 (1982), 14-22.
  • [2] R. Kaufman, Fourier-Stieltjes coefficients and continuation of functions, Annales Acad. Sci. Fennicae, 9 (1984), 27-31.

See also

  • Corr : R. Kaufman. Correction to: ``Plane curves and removable sets''. Pacific Journal of Mathematics volume 130, issue 2, (1987), pp. 396-396.